# SDR UALA2009081902543

- Difficulty date: August 19, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 32,797 hours, 7,279 cycles
- Engine: Pwa PW4077
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Actuator
- Part number: S343T00339
- Part serial: 196
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EICAS STATUS MSG 'L ENG SPAR VLV' DISPLAYED ON LOWER EICAS.   REPLACED L ENG SPAR VALVE.
